Be on the look out

I was thinking that I would stop posting anything health related, at all. At least for a while. But then, today I searched through all my old posts looking for answers on how long it takes for my body to get over the rebound effects of Prednisone. And, well. Here I am.

See, I have started hormone therapy (Progesterone) in the hopes it will help the pain I have been experiencing in my bowels – possible endometriosis. Thing is, having started that at the same time I started the Prednisone, I am not really sure what symptoms are coming from what thing.

One thing I do know, and will REALLY have to watch in the coming weeks, is that I am agitated. I wouldn’t go so far as to say all out anger? But there is definitely angry under tones in my mind right now. It could be just me being so sick and tired of being sick and tired. It could be just life in general. Hell, these days, who isn’t annoyed by life just a bit? Lack of money, missing work, etc etc can sort of weigh on a person, ya know?

But as I was yet again sitting on the toilet being “annoyed”, I realized it was a bit more intense, with a slight hint of agitation, maybe some “manic” (not clinical stuff … just …. over-caffeinate style). And I realized that for me? This post is my best bet. At least for tracking this sort of feeling. I just have to remember to start tagging my posts for easier finding of things later.

Hell, this whole post has taken less than 3 minutes to type out. That’s quite the record for me.

Yes, I have had coffee, but usually that slows me to a sloths pace on a sunny day.

These sharp pains in my stomach really aren’t helping me figure out what is going on. VERY distracting actually.

 

Ahh, there’s the mind slip I am use to. Whew, was beginning to think I had some hyper thought or something.

Yep, this is something to keep an eye on.

:/ Sloth mode.

Stupid fragile meat suits. Why can’t the human body be …. self repairing or something. This sick thing just makes no sense.

Okay, still agitated, but this helped.

 

Advertisements
This entry was posted in Anxiety, Health, symptoms and tagged , , . Bookmark the permalink.

2 Responses to Be on the look out

  1. I just came off of a month of a Prednisone taper. It definitely made me agitated.

    Like

    • Susan says:

      Yikes. Would hate to see me after a month. This was just 5 days (for asthma/flu complicated breathing issues).

      Just don’t ever remember this agitation in the past? Seems to be less today. Hope so, back to work tomorrow! eek

      Liked by 1 person

What do you think?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.